Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 338, NWS Albuquerque, NM

August 8, 2017Colfax County, Mora County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 8, 2017, 3:33 PM MDT for Colfax County, Mora County, New Mexico. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2017, 3:33 PM MDT (21:33 UTC)
Expired
Aug 8, 2017, 4:15 PM MDT
In force
42 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Colfax County, NM, Mora County, NM

The radar

The Cannon AFB radar (KFDX), 202 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 8, 2:42 PM MDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.6 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2017-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 85 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2017-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
85 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
1249 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

858 
WUUS55 KABQ 082133
SVRABQ
NMC007-033-082215-
/O.NEW.KABQ.SV.W.0338.170808T2133Z-170808T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
333 PM MDT TUE AUG 8 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Northeastern Mora County in northeastern New Mexico...
  South central Colfax County in northeastern New Mexico...

* Until 415 PM MDT.

* At 332 PM MDT, a severe thunderstorm was located 13 miles southwest
  of Springer, moving southeast at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will remain over mainly rural areas of
  northeastern Mora and south central Colfax Counties.

This includes Interstate 25 between Mile Markers 392 and 409.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3627 10489 3633 10464 3610 10446 3603 10487
TIME...MOT...LOC 2132Z 337DEG 9KT 3624 10476 

HAIL...1.00IN
WIND...60MPH
 
$$

Shoemake
1 follow-up statement
842 
WWUS55 KABQ 082206
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
406 PM MDT TUE AUG 8 2017

NMC007-033-082215-
/O.CON.KABQ.SV.W.0338.000000T0000Z-170808T2215Z/
Mora-Colfax-
406 PM MDT TUE AUG 8 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR NORTHEASTERN MORA AND SOUTH CENTRAL COLFAX COUNTIES...

At 406 PM MDT, a severe thunderstorm was located 10 miles north of
Wagon Mound, moving southeast at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of
northeastern Mora and south central Colfax Counties.

This includes Interstate 25 between Mile Markers 392 and 404.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to 
flash flooding. Do not drive your vehicle through flooded roadways.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3617 10485 3626 10461 3610 10446 3603 10487
TIME...MOT...LOC 2206Z 337DEG 9KT 3616 10472 

HAIL...1.00IN
WIND...60MPH
 
$$

Shoemake

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:22 PM MDT, 11 minutes earlier.

Area forecast discussion, Aug 8, 3:22 PM MDT, 11 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
322 PM MDT Tue Aug 8 2017

.SYNOPSIS...
Strong to severe thunderstorms capable of large hail, damaging winds
and very heavy rainfall will impact portions of eastern New Mexico
through late evening. Areas east of I-25 and north of I-40 will
likely experience most of this activity. Elsewhere, isolated to
scattered showers and thunderstorms will dot the landscape of central
and western New Mexico during the evening but overall storm coverage
will be below expectations for early August. Wednesday looks to be
even less active with the best chance of storms across the northeast
quarter and the southern high terrain. A gradual day-to-day uptick in
storm coverage is anticipated Thursday and beyond as high pressure
aloft gradually shifts eastward and another backdoor cold front moves
in from the northeast. Above average daytime highs through Thursday
will trend a little cooler by Friday and into the weekend.

&&

.DISCUSSION...
Not a a typical pattern for early August but fortunately it does not
look to persist much beyond tomorrow, which still looks to be most
down day of the week.  Belt of moderately strong westerly flow
near/just north of the NM/CO line with quasi dryline across the far
west with surface dew point temperatures now into the 30s for places
like Gallup and Grants, even some high elevation sites in the upper
20s, while 50s/60s predominate along/east of the Rio Grande . As a
result, the focus for tonight into early Wednesday morning will be
across the east where strong to severe storms likely to expand in
coverage with decent corridor of instability developing east of the
central mountain chain. Longer-lived and better organized activity
should focus across the northeast quarter owing to 35-40 knots of
0-6km bulk shear. In addition to a mention of severe, will include
locally heavy rainfall threat here and points south but decent storm
motions should preclude widespread flash flood threat for most areas.
A little more concern for FF threat across the east-central plains
but not enough confidence to issue watch at this time. Organized
storm clusters are likely to persist toward daybreak Wednesday.

Considerable down day for Wednesday most areas with the best chances
across the northeast quarter and higher terrain of SC/SW. Cannot
rule out a few strong/severe storms across the northeast quarter once
again beneath a modest WNWLY flow aloft albeit less enhanced than
today. Otherwise, air mass drying will exert its influence with
eastward extent as the day progresses and daytime temperatures will
be above/well above seasonal averages.

Going into Thursday and Friday... the focus will be on another
backdoor cold front that should punch into the northeast Thursday
night and very slowly press south and west through Friday morning. At
the same time, mid-level high pressure should gradually shift
eastward from southwest of the NM bootheel to west-central TX.
Thereafter, mid-to upper level high pressure should remain anchored
to our southeast through the weekend into early next week. This would
result in a favorable and traditional monsoon flow regime with a nice
boost from the late week easterly push. Overall, storm coverage ramps
up and temperatures cool down beginning late week. We sure could use
an active mid-August stretch. KJ

&&

.FIRE WEATHER...

Under the category of "better late than never", our typical monsoon
pattern will finally show up later this week through the weekend.
By that, we mean a direct increase in significant moisture from
Mexico into the Land of Enchantment.

But before then, it will be rather quiet by early to mid August
standards. Today's batch of showers and thunderstorms are much
tamer than yesterday's, at least so far. This is compliments of a
ridge of high pressure, centered over the NM bootheel. Stronger than
normal westerly flow aloft has mixed down to the surface and dried
out portions of western NM. Showers and thunderstorms will be mostly
confined to the central and eastern areas. A few of the storms in
the northeast will be strong and potentially severe through this
evening. We may end up with a MCS over the northeast later tonight
that will move south during the early morning hours of Wednesday.

The high pressure aloft will build north, square over NM Wednesday.
This will cap convection to a large extent, the driest day of the
next seven. Highs will be above normal in the west and near normal
in the east. Winds will be light. Storms that do manage to form will
favor the southwest and south central mountains and the northeast.

The high will drift southeast Thursday, and lo and behold, winds
from from the south and southwest will begin to materialize over
southwest NM, as deeper monsoon moisture begins to creep into the
Gila region of the southwest mountains. The southerly flow will
expand north across western NM Friday, while a back door cold front
reaches the northeast Thursday night into Friday. The uptick in
convection will continue Friday, favoring southwest and northeast
areas, but many places should receive some rain.

The weekend is shaping up to be a wet one, with widespread showers
and thunderstorms, many with heavy rain, and a few of them likely
producing flash flooding. Note though, all this moisture will not be
from Tropical Storm Franklin.

High pressure will try and build back over NM early next week which
may reduce convection Monday and moreso Tuesday, but existing
moisture will be recycled, with fairly widespread coverage and still
a threat for localized flooding through early next week, owing to
the slow motion of the storms.

Decent vent rates Wednesday and Thursday will be followed by
increasing coverage of fair to poor rates Friday through the
weekend.

CHJ

&&

.AVIATION...
18Z TAF CYCLE
MVFR to IFR low cigs and patchy -RA/DZ slow to break up across
eastern NM early this afternoon including KTCC. Gradual improvement
will occur through 21Z. The next round of -SHRA/TSRA will develop
over the central high terrain aft 18Z then expand eastward into the
eastern plains thru the evening. Models are hinting another complex
of SHRA/TSRA will move southeast through the plains tonight with
heavy rainfall and more MVFR to IFR cigs. Have prevailing -RA in KLVS
starting at 0Z and KTCC starting at 6Z and lasting for a few hours.

40

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  60  92  61  92 /   5   5   0   5
Dulce...........................  50  83  51  84 /  10   5   5  10
Cuba............................  55  84  56  84 /  10  10   5  10
Gallup..........................  54  90  57  88 /   5   5   0  20
El Morro........................  52  85  55  83 /   5   5   5  30
Grants..........................  54  89  57  87 /  10   5   5  20
Quemado.........................  56  85  58  84 /  10  10   5  40
Glenwood........................  63  90  66  90 /  10  10  20  40
Chama...........................  49  78  50  79 /  20  10   5  20
Los Alamos......................  57  82  59  83 /  20  20   5  20
Pecos...........................  56  82  56  82 /  30  10  20  20
Cerro/Questa....................  50  77  51  78 /  30  20  20  20
Red River.......................  45  71  45  70 /  30  20  30  30
Angel Fire......................  44  73  45  75 /  30  20  30  30
Taos............................  51  81  52  83 /  20  20  20  20
Mora............................  52  78  52  78 /  30  20  20  30
Espanola........................  60  88  61  89 /  20  10   5  10
Santa Fe........................  57  83  59  83 /  20  10  10  20
Santa Fe Airport................  58  88  59  88 /  20  10   5  10
Albuquerque Foothills...........  63  91  63  91 /  20   5   5  10
Albuquerque Heights.............  65  92  66  92 /  20   5   5   5
Albuquerque Valley..............  63  95  65  93 /  20   5   5  10
Albuquerque West Mesa...........  64  94  66  93 /  20   5   5  10
Los Lunas.......................  64  95  65  95 /  20   5   5  10
Rio Rancho......................  63  93  65  92 /  20   5   5  10
Socorro.........................  66  92  67  93 /  20  10  10  10
Sandia Park/Cedar Crest.........  57  88  58  88 /  20  10   5  10
Tijeras.........................  60  89  61  89 /  20   5   5  10
Moriarty/Estancia...............  57  88  58  88 /  20  10   5  10
Clines Corners..................  56  85  57  85 /  30  10  10  20
Gran Quivira....................  60  86  61  86 /  20  10   5  20
Carrizozo.......................  61  88  63  87 /  20  10  10  30
Ruidoso.........................  56  81  58  81 /  30  30  20  50
Capulin.........................  55  78  54  80 /  70  40  50  30
Raton...........................  54  83  54  84 /  40  30  40  20
Springer........................  56  84  56  85 /  30  20  20  20
Las Vegas.......................  55  82  54  82 /  30  20  20  20
Clayton.........................  60  84  60  85 /  70  30  40  20
Roy.............................  58  83  58  84 /  50  30  20  20
Conchas.........................  64  91  65  91 /  50  20  20  20
Santa Rosa......................  62  90  63  91 /  50  10  10  20
Tucumcari.......................  65  93  67  95 /  50  20  20  20
Clovis..........................  64  88  65  90 /  20  10  10  10
Portales........................  65  88  67  90 /  20  10  10  10
Fort Sumner.....................  65  88  67  90 /  30  10  10  10
Roswell.........................  68  93  69  95 /  10  10   5   5
Picacho.........................  62  86  63  87 /  20  30  20  20
Elk.............................  59  82  61  83 /  40  40  20  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

41
Hazardous weather outlook, Aug 8, 3:57 AM MDT, 11 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
357 AM MDT Tue Aug 8 2017

NMZ501>540-091100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
357 AM MDT Tue Aug 8 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

There is a marginal risk for severe thunderstorms over the northeast
plains, including Colfax and Union counties. Storms will be capable
of producing large hail, strong downburst winds, frequent lightning,
and locally heavy rainfall. There is a slight risk for flash
flooding over eastern New Mexico where locally heavy rainfall is
possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There is a marginal risk for severe thunderstorms over the far
northeast plains Thursday. Storms will be capable of producing large
hail, strong downburst winds, frequent lightning, and flash
flooding.

A more significant moisture surge will produce a large coverage of
storms over NM Friday and through the weekend. This pattern will
enhance the possibility for locally heavy rainfall and the risk for
flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

24

In the hours before

Special weather statement, Aug 8, 12:58 PM MDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1258 PM MDT TUE AUG 8 2017

NMZ517-518-081930-
Lower Chama River Valley-Santa Fe Metro Area-
1258 PM MDT TUE AUG 8 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RIO ARRIBA AND
NORTHWESTERN SANTA FE COUNTIES UNTIL 130 PM MDT...

At 1258 PM MDT, Doppler radar was tracking a strong thunderstorm near
Santa Clara Pueblo, or near Espanola, moving southeast at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Espanola, Pojoaque, Santa Clara Pueblo, Nambe Pueblo, Sombrillo,
Santa Cruz, Pojoaque Pueblo, Cuyamungue, San Ildefonso Pueblo and El
Rancho.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3576 10604 3591 10624 3601 10616 3597 10591
TIME...MOT...LOC 1858Z 294DEG 14KT 3593 10615

Shoemake
Special weather statement, Aug 8, 1:53 PM MDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
153 PM MDT TUE AUG 8 2017

NMZ523-524-539-082030-
Eastern Lincoln County-South Central Highlands-Central Highlands-
153 PM MDT TUE AUG 8 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LINCOLN AND SOUTHEASTERN
TORRANCE COUNTIES UNTIL 230 PM MDT...

At 152 PM MDT, Doppler radar was tracking a strong thunderstorm near
Corona, moving south at 5 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Rural areas just east of Corona and also rural areas south southwest
of Duran.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3413 10564 3440 10564 3448 10539 3424 10528
TIME...MOT...LOC 1952Z 348DEG 5KT 3429 10553

Shoemake
Special weather statement, Aug 8, 2:31 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
231 PM MDT TUE AUG 8 2017

NMZ523-533-082100-
Guadalupe County-Central Highlands-
231 PM MDT TUE AUG 8 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE AND
SOUTHEASTERN TORRANCE COUNTIES UNTIL 300 PM MDT...

At 230 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Encino, or 18 miles west of Vaughn, moving southeast
at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Duran and surrounding rural locales.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

To report severe weather, contact the National Weather Service office
in Albuquerque at 1.888.386.7637.

&&

LAT...LON 3454 10562 3461 10551 3450 10522 3433 10553
TIME...MOT...LOC 2030Z 307DEG 12KT 3453 10552

Shoemake
Special weather statement, Aug 8, 3:18 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
318 PM MDT TUE AUG 8 2017

NMZ539-082145-
Eastern Lincoln County-
318 PM MDT TUE AUG 8 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LINCOLN COUNTY UNTIL
345 PM MDT...

At 318 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles northeast of Jicarilla, or 20 miles southeast of Corona, moving
southeast at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

This storm will remain over mainly rural areas of east central
Lincoln County.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3400 10552 3407 10538 3395 10516 3381 10544
TIME...MOT...LOC 2118Z 313DEG 7KT 3399 10542

Shoemake

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 6:10 PM MDTAreal Flood AdvisoryABQChaves110 min
Aug 7, 6:51 PM MDTAreal Flood AdvisoryABQChaves, De Baca114 min
Aug 7, 7:03 PM MDTSpecial Weather StatementABQChaves27 min
Aug 7, 8:18 PM MDTSpecial Weather StatementABQMora27 min
Aug 7, 8:47 PM MDTSpecial Weather StatementABQMora43 min
Aug 7, 9:02 PM MDTAreal Flood AdvisoryABQChaves118 min
Aug 8, 12:08 AM MDTAreal Flood AdvisoryABQMora, San Miguel3 hr
Aug 8, 12:58 PM MDTSpecial Weather StatementABQLos Alamos32 min
Aug 8, 1:53 PM MDTSpecial Weather StatementABQTorrance37 min
Aug 8, 2:21 PM MDTSevere Thunderstorm WarningABQLincoln, Torrance39 min
Aug 8, 2:31 PM MDTSpecial Weather StatementABQTorrance29 min
Aug 8, 3:08 PM MDTAreal Flood AdvisoryABQLincoln112 min
Aug 8, 3:18 PM MDTSpecial Weather StatementABQLincoln27 min
Aug 8, 3:55 PM MDTSpecial Weather StatementABQSan Miguel35 min
Aug 8, 4:04 PM MDTSevere Thunderstorm WarningABQSan Miguel26 min
Aug 8, 4:12 PM MDTSpecial Weather StatementABQLincoln33 min
Aug 8, 4:16 PM MDTSevere Thunderstorm WarningABQMora44 min
Aug 8, 4:31 PM MDTSevere Thunderstorm WarningABQSan Miguel44 min
Aug 8, 4:42 PM MDTSpecial Weather StatementABQColfax18 min
Aug 8, 5:09 PM MDTSpecial Weather StatementABQUnion36 min
Aug 8, 5:19 PM MDTSpecial Weather StatementABQSan Miguel26 min
Aug 8, 5:31 PM MDTSpecial Weather StatementABQGuadalupe29 min
Aug 8, 5:59 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance46 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.